UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Stationary probabilistic solutions of the cables with small sag and modeled as MDOF systems excited by Gaussian white noise Journal article
Nonlinear Dynamics, 2016,Volume: 85,Issue: 3,Page: 1887-1899
Authors:  Er G.K.;  Iu V.P.;  Wang K.;  Guo S.S.
Favorite | View/Download:6/0 | TC[WOS]:5 TC[Scopus]:8 | Submit date:2019/02/12
Cable  Exponential polynomial closure method  Fokker–Planck–Kolmogorov equation  Multi-degree-of-freedom  Nonlinear random vibration  State-space-split method